| Model Number |
MAF-GM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: ( (b)(6) hospital ); added here due to character limitation in respective field.
Event or Problem Description
It was observed that during the device inspection, the airway mobilescope had a connecting tube that had coating peeling (1mm2 or more).There were no reports of patient involvement.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that coating on the insertion tube of the insertion section was peeled off was caused by stress of repeated use, external factors, or handling of the device.Olympus will continue to monitor field performance for this device.